Alert archive / South Dakota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 81, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 25, 2009, 12:58 AM CDT for 4 counties in South Dakota. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2009, 12:58 AM CDT (05:58 UTC)
- Expired
- Jun 25, 2009, 1:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Bon Homme County, SD, Charles Mix County, SD, Douglas County, SD, Hutchinson County, SD
The radar
The Sioux Falls radar (KFSD), 113 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 1:05 AM CDT | TSTM WND DMG | 9 N Avon, SD | LARGE TREE BRANCHES BROKEN OFF LARGE COTTONWOOD, PEA-SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 11:53 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 6.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -392 J/kg
- Mixed-layer LCL
- 1862 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 250558 SVRFSD SDC009-023-043-067-250630- /O.NEW.KFSD.SV.W.0081.090625T0558Z-090625T0630Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1258 AM CDT THU JUN 25 2009 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME EASTERN CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA NORTHWESTERN BON HOMME COUNTY IN SOUTHEAST SOUTH DAKOTA SOUTHEASTERN DOUGLAS COUNTY IN SOUTHEAST SOUTH DAKOTA SOUTHWESTERN HUTCHINSON COUNTY IN SOUTHEAST SOUTH DAKOTA * UNTIL 130 AM CDT * AT 1256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF DELMONT...OR 21 MILES NORTHEAST OF LAKE ANDES...AND WAS MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DELMONT AROUND 110 AM CDT... TRIPP AROUND 130 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. && LAT...LON 4327 9786 4311 9803 4331 9833 4341 9819 TIME...MOT...LOC 0558Z 308DEG 21KT 4334 9819 $$ WILLIAMS
2 follow-up statements
000 WWUS53 KFSD 250606 RRA SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 106 AM CDT THU JUN 25 2009 SDC009-023-043-067-250630- /O.CON.KFSD.SV.W.0081.000000T0000Z-090625T0630Z/ CHARLES MIX SD-DOUGLAS SD-HUTCHINSON SD-BON HOMME SD- 106 AM CDT THU JUN 25 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR NORTHWESTERN BON HOMME...SOUTHWESTERN HUTCHINSON...SOUTHEASTERN DOUGLAS AND EXTREME EASTERN CHARLES MIX COUNTIES... AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DELMONT...OR 23 MILES NORTHEAST OF LAKE ANDES... MOVING SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... TRIPP AROUND 130 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT THURSDAY MORNING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA. && LAT...LON 4339 9816 4327 9786 4311 9803 4331 9833 TIME...MOT...LOC 0607Z 308DEG 21KT 4331 9813 $$ WILLIAMS
000 WWUS53 KFSD 250631 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 131 AM CDT THU JUN 25 2009 SDC009-023-043-067-250641- /O.EXP.KFSD.SV.W.0081.000000T0000Z-090625T0630Z/ CHARLES MIX SD-DOUGLAS SD-HUTCHINSON SD-BON HOMME SD- 131 AM CDT THU JUN 25 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN BON HOMME...SOUTHWESTERN HUTCHINSON...SOUTHEASTERN DOUGLAS AND EXTREME EASTERN CHARLES MIX COUNTIES EXPIRES AT 130 AM CDT... A SEVERE THUNDERSTORM WARNING CONTINUES FOR THE REMAINDER OF BON HOMME COUNTY UNTIL 200 AM CDT. THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT THURSDAY MORNING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA. LAT...LON 4339 9816 4327 9786 4311 9803 4331 9833 TIME...MOT...LOC 0606Z 308DEG 21KT 4331 9814 $$ SCHUMACHER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:35 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 24, 9:35 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 935 PM CDT WED JUN 24 2009 .DISCUSSION... COVERAGE A LTL LESS THAN EXPECTED BUT STORMS ARE SVR IN ACCORDANCE WITH MOISTR AND UNSTBL AIR AND SVRL BOUNDARIES. EXPECT STORMS TO CONT TO AFFECT AREA WITH SVR STORMS MAINLY N. THESE STORMS SHUD DCRS AND MOVE OUT RATHER QUICKLY AFTER 1AM CDT. TEMP FCST LOOKS FAIRLY GOOD WITH HOURLY VARIATIONS DUE TO SPOTTY SVR STORM COVERAGE. && .AVIATION... SCATTERED SVR THUNDERSTORMS WILL CONT THRU 06Z MAINLY NORTH OF INTERSTATE 90 ACROSS SOUTHEASTERN SOUTH DAKOTA INTO SOUTHWEST MINNESOTA. LCL MVFR TO IFR CONDS AND STG WINDS IN STORMS BUT NO GNRL LWRNG OF CONDS EXPECTED. SKIES WILL CLEAR AND WINDS WILL BECOME LIGHT BEHIND CONVECTION AFTER 06Z. && .PREV DISCUSSION... RIDGE BEGINNING TO FOLD OVER THIS AFTERNOON WHILE UPPER LEVEL JET IMPINGES ON THE NRN PLAINS. STILL WATCHING CONVECTION FIRE OVER NE SD EARLY THIS AFTERNOON. CONVECTION BECOMING MORE ROBUST AS UPPER LEVEL SUPPORT IMPROVES AND SFC LAYER DESTABILIZES. OUTFLOW FROM THESE STORMS ENTERING THE NW CWA AND SHOULD BECOME A TRIGGER MECHANISM FOR STORM DEVELOPMENT SWRD LATER THIS AFTERNOON. IF STORMS DO NOT DEVELOP ON THIS BNDRY IT WILL BE DIFFICULT TO BREAK THE CAP AND GET CONVECTION FIRING. ALSO NEED TO WATCH STORMS IN NE SD FOR POSSIBLE BUILDING SE INTO SW MN. EITHER WAY ANY STORMS THAT MOVE OR DEVELOP IN THE AREA WILL HAVE THE POTENTIAL TO BECOME SEVERE. EFFECTIVE SHEAR INCREASING AND WILL BE IN THE 45-55 KT RANGE THIS EVENING...WHICH ALONG WITH ML CAPES AOA 2000 J/KG ARE SUFFICIENT FOR ROTATING SUPERCELL THUNDERSTORMS. INITIAL CONVECTIVE MODE IS FOR DISCRETE SUPERCELLS CAPABLE OF PRODUCING LAGER HAIL WITH THE POTENTIAL FOR TORNADOES. WINDS WILL ALSO BE A THREAT...BUT SHOULD BECOME A LARGER THREAT AS STORMS CONGEAL INTO A LINE AND MOVE INTO ERN PORTIONS OF THE CWA. A COUPLE MORE HOT/HUMID DAYS TO CONTEND WITH BEFORE RETURN OF MORE SEASONABLE TEMPERATURES AND HUMIDITY LEVELS THIS WEEKEND. BIGGEST CHALLENGE THROUGH THE PERIOD WILL BE TIMING UPCOMING PCPN CHANCES. SHOULD SEE CHANCES INCREASE BY LATER THURSDAY NIGHT...WITH STRONG WARM ADVECTION AND LOW LEVEL JET MOVING INTO CENTRAL SOUTH DAKOTA. ANY LATE NIGHT ACTIVITY COULD TRACK EAST-SOUTHEAST ACROSS OUR NORTHERN CWA AS WARM ADVECTION SHIFTS EAST THROUGH THE MORNING... BUT EXPECT THAT THIS WOULD WEAKEN THROUGH THE DAY AS LOW LEVEL JET UNDERGOES NORMAL DIURNAL DOWNTREND. MUCH OF FRIDAY AFTERNOON AND EARLY EVENING COULD BE DRY...THOUGH SURFACE BOUNDARY BEGINS TO PUSH EAST THROUGH CENTRAL SD...SO WILL KEEP A CHANCE IN OUR FAR WEST FOR THE EARLY EVENING. BETTER CHANCES FRIDAY NIGHT SHOULD BE IN OUR FAR NORTHERN COUNTIES...AND POINTS NORTH AS LOW LEVEL JET STRENGTHENS. BOTH MODELS SHOWING 45-55KT JET CORE IN OUR CWA...PLACING BEST CONVERGENCE NORTH OF I-90 INTO FAR NORTHEAST SD/WEST CENTRAL MN. THIS LIFTS OFF TO THE NORTHEAST THROUGH THE LATE NIGHT HOURS...BUT STILL OPTED TO KEEP LOW END LIKELY POPS ALONG HIGHWAY 14 CORRIDOR... TAPERING TO LOW CHANCE IN OUR FAR SOUTHEAST FOR POTENTIAL SOUTHWARD DEVELOPMENT LATE FRIDAY NIGHT ALONG COLD FRONT MOVING INTO THE CWA. WILL CARRY LOW CHANCE POP INTO SATURDAY MORNING AS THE FRONT PUSHES THROUGH OUR MN/IA COUNTIES. MAY HAVE TO CONTINUE THIS CHANCE INTO THE AFTERNOON IF FRONT SLOWS DOWN AND LINGERS OVER OUR EAST LONGER THAN CURRENTLY EXPECTED. REMAINDER OF THE WEEKEND WILL BE DRY AND MUCH MORE COMFORTABLE THAN THIS PAST WEEK HAS BEEN...THOUGH COULD BE A LITTLE BREEZY ACROSS THE NORTHEAST SUNDAY WITH UNIFORM WEST-NORTHWEST WIND PROFILE ALLOWING FOR STRONG MIXING. UPPER RIDGE ATTEMPTS TO BUILD EAST INTO THE PLAINS MONDAY-WEDNESDAY NEXT WEEK...THOUGH LATEST 12Z RUNS OF BOTH GFS AND ECMWF SHOWING UPPER TROUGH OVER THE GREAT LAKES STRENGTHENING AND SLOWING DOWN EASTWARD PROGRESSION. MUCH OF THE WEEK LOOKS DRY WITH THIS PATTERN EVOLUTION...THOUGH WILL KEEP A SLIGHT CHANCE OF TSRA IN MONDAY NIGHT/TUESDAY WITH SOME WEAK WARM ADVECTION ACROSS THE AREA. TEMPS A LITTLE TRICKY...AS STRENGTH OF UPPER LOW ON 12Z OPERATIONAL GFS WOULD KEEP AT LEAST EASTERN AREAS COOLER THAN GOING TEMPS. THIS RUN IS COOL OUTLIER THOUGH...SO HAVE STUCK FAIRLY CLOSE TO NATIONAL GUIDANCE FOR NOW. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && WILLIAMS
Hazardous weather outlook, Jun 24, 11:47 AM CDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1147 AM CDT WED JUN 24 2009 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-251200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1147 AM CDT WED JUN 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... A FEW LINGERING THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF NORTHWEST IOWA EARLY THIS AFTERNOON. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON...WITH THE GREATEST POTENTIAL FOR THUNDERSTORM DEVELOPMENT ACROSS SOUTH CENTRAL SOUTH DAKOTA. IN ADDITION...THUNDERSTORMS OVER NORTH CENTRAL SOUTH DAKOTA EARLY THIS AFTERNOON...SHOULD PROGRESS INTO SOUTH CENTRAL AND SOUTHEAST SOUTH DAKOTA LATE THIS AFTERNOON. STORMS WHICH DEVELOP MAY BECOME SEVERE...CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS AND WINDS TO 75 MPH. IN ADDITION...TORNADOS WILL BE POSSIBLE WITH SOME STORMS. STORMS ARE EXPECTED TO MOVE INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA THIS EVENING...AND MAY FORM A LINE OF THUNDERSTORMS DURING THE EVENING HOURS. FLOODING... WHILE WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED TODAY AND TONIGHT...A FEW HEAVIER THUNDERSTORMS COULD PRODUCE 1 TO 2 INCH AN HOUR RAINFALL RATES. THIS COULD PRODUCE SOME LOCALIZED...MAINLY URBAN...FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 3 PM CDT NORTHWEST OF A LINE FROM BROOKINGS TO LAKE ANDES...AND AFTER 6 PM CDT FOR THE REMAINDER OF THE AREA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 97
In the hours before
Local storm report, Jun 25, 12:15 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1215 AM CDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM HAIL 6 WNW STICKNEY 43.61N 98.55W
06/24/2009 E1.75 INCH AURORA SD LAW ENFORCEMENT
&&
KEWYLocal storm report, Jun 25, 12:22 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1222 AM CDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM TSTM WND GST BERESFORD 43.08N 96.78W
06/24/2009 E60 MPH UNION SD FIRE DEPT/RESCUE
&&
KEWYLocal storm report, Jun 25, 12:27 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1227 AM CDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 7 NNW MOUNT VERNON 43.81N 98.31W
06/24/2009 E0.88 INCH DAVISON SD TRAINED SPOTTER
&&
KEWYLocal storm report, Jun 25, 12:30 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1230 AM CDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM TORNADO 15 E PLATTE 43.39N 98.55W
06/24/2009 DOUGLAS SD LAW ENFORCEMENT
&&
KEWYLocal storm report, Jun 25, 12:34 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1234 AM CDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM FUNNEL CLOUD 2 W CORSICA 43.42N 98.45W
06/24/2009 DOUGLAS SD LAW ENFORCEMENT
&&
KEWYLocal storm report, Jun 25, 12:40 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1240 AM CDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL 7 NNW MOUNT VERNON 43.81N 98.31W
06/25/2009 E0.88 INCH DAVISON SD TRAINED SPOTTER
1218 AM TSTM WND GST BERESFORD 43.08N 96.78W
06/25/2009 E60.00 MPH UNION SD FIRE DEPT/RESCUE
1227 AM TORNADO 15 E PLATTE 43.39N 98.55W
06/25/2009 DOUGLAS SD LAW ENFORCEMENT
1232 AM FUNNEL CLOUD 2 W CORSICA 43.42N 98.45W
06/25/2009 DOUGLAS SD LAW ENFORCEMENT
&&
KEWYThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:34 PM CDT | Tornado Warning | FSD | Beadle | 41 min |
| Jun 24, 8:13 PM CDT | Tornado Warning | FSD | Beadle, Jerauld, Sanborn | 40 min |
| Jun 24, 8:47 PM CDT | Tornado Warning | FSD | Miner, Sanborn | 43 min |
| Jun 24, 9:12 PM CDT | Tornado Warning | FSD | Davison, Hanson, McCook, Miner, Sanborn | 48 min |
| Jun 24, 9:56 PM CDT | Tornado Warning | FSD | Hanson, Hutchinson, McCook, Turner | 49 min |
| Jun 24, 10:38 PM CDT | Tornado Warning | FSD | Hutchinson, McCook, Turner | 37 min |
| Jun 24, 11:11 PM CDT | Tornado Warning | FSD | Lincoln, Turner | 34 min |
| Jun 24, 11:35 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison | 25 min |
| Jun 24, 11:41 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Yankton | 34 min |
| Jun 24, 11:49 PM CDT | Tornado Warning | FSD | Aurora, Douglas | 26 min |
| Jun 24, 11:59 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Sanborn | 31 min |
| Jun 25, 12:06 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Union | 24 min |
| Jun 25, 12:13 AM CDT | Tornado Warning | FSD | Aurora, Charles Mix, Douglas | 32 min |
| Jun 25, 12:24 AM CDT | Severe Thunderstorm Warning | FSD | Union | 36 min |
| Jun 25, 12:35 AM CDT | Severe Thunderstorm Warning | FSD | Douglas, Hutchinson | 25 min |
| Jun 25, 12:43 AM CDT | Tornado Warning | FSD | Charles Mix, Douglas | 32 min |
| Jun 25, 1:13 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Douglas | 17 min |
| Jun 25, 1:17 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme | 43 min |
| Jun 25, 1:22 AM CDT | Flash Flood Warning | FSD | Bon Homme, Charles Mix, Douglas, Hutchinson | 3 hr |
| Jun 25, 2:12 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Yankton | 38 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.